# SDR DALA2017041102913

- Difficulty date: January 23, 2015
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 84,292 hours, 11,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED AT R-1 DOOR FWD GIRT BAR FITTING. REPLACED.
